Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Suffering from headache. Taking painkiller. Suggest effective medicine

I have been suffering from what I have been calling headaches for some 5 years now. My symptoms are a headache like pain in the neck/head at the point of the base of my skull joining my neck behind my left ear. It lasts for days with no help from pain killers at all. If I keep my head completely still the pain will ease but the moment I move my head again it is back again. This is accompanied with the feeling of sickness. I have been seen many times for this problem including a neurologist . I have been given Triptans, co codamol, and others that I do not remember the name of all have no effect at all. Can you help.
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

It sounds like to me that what you need is not medication. The medications you have been taking previously are simply covering up the pain. There is an underlying cause and it should be now be considered seeing as your medications are no longer effective. You would most likely benefit from some sort of manual treatment. Manual treatment can be delivered by chiropractors, osteopaths, and physical therapists. Adjustments, manipulation, stretching, muscle release, massage, electric stimulation....etc.

Your pain seems to be musculoskeletal in nature, which means that it is coming from the joints and muscles.

Hope this helps,

Dr. Ezell
Answered: Wed, 21 Aug 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor